# SDR VTZA98182

- Difficulty date: May 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 899
- System (JASC): 7931 · Engine Oil Pressure
- Part: Gauge
- Part number: 1241013
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6195 - IAD-MDT - DURING CRUISE, MADE AN UNSCHEDULED LANDING DUE TO RT OIL PSI GAUGE PEGGED OUT.  AIRCRAFT RETURNED TO THE GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED OIL, PSI GAUGE.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
